Browse

Crystal bases for the quantum superalgebra $U_q(gl(m;n))$

Cited 0 time in Web of Science Cited 0 time in Scopus
Authors
Benkart, Georgia; Kang, Seok-Jin; Kashiwara, Masaki
Issue Date
2000
Publisher
American Mathematical Society
Citation
J. Amer. Math. Soc. 13 (2000), 293-331
Keywords
Crystal basesquantum superalgebra
Abstract
We construct crystal bases for certain infinite dimensional representations of the q-deformation of the Lie superalgebra Γ(σ1, σ2, σ3).
ISSN
0065-9290
Language
English
URI
http://hdl.handle.net/10371/12193
Files in This Item:
Appears in Collections:
College of Natural Sciences (자연과학대학)Dept. of Mathematical Sciences (수리과학부)Journal Papers (저널논문_수리과학부)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse